Google+
Subscribe
+1.757.671.1776

ADHD Medication Insights – Fix The PM Drop 1

ADHD medication, ADHD treatments, Stimulant duration of effectiveness

ADHD Meds Can Drop You

Turn ADHD Medication Side Effects Into Learning Opportunities – #1 The Teaching Drop

The most frequent ADHD Medication problem? – Side effects in the afternoon when the stimulant wears off. Learn these 7 lessons from the crash. Stop treatment failure now.

“Intolerable” PM Crash Details Can Become “Instructive”

If you watch more carefully, and truly understand the side effect challenges with stimulant medications, you can help correct your entire treatment protocol.

The only thing more expensive than education is ignorance. [Tweet This]
Ben Franklin

First

#1 This PM Drop Teaches – [this video] – Afternoon ADHD Medication Drop is the single most commonplace resistance and difficulty found in taking ADHD medication. In spite of  admonitions here at CorePsych about not paying attention to metabolism or dosage strategies, very few either pay attention or attempt to clinically address these several essential PM Stimulant Drop patterns. Even fewer see through this “PM Stimulant Drop” as useful, indeed instructive. This video series will help correct that treatment failure challenge.

Then

Stay tuned for these next six PM Stimulant Drop videos: If you look forward to the schedule for Stimulant Drop videos – SUBSCRIBE on this video: Remember: you can’t treat the specific comorbid ADHD condition unless you recognize it!

—————

Get Started: Learn From The ADHD Medication PM Drop – 2.32 min Overview

————-

The Next Topics – Contained In The Playlist here
http://www.corepsych.com/7videosPMDrop

ADHD Medicatioins Drop In The PM

#2: The What Drop: Stimulant Meds simply stop working, Whaaaa??? Back to the same ol’ straightforward inability to concentrate
#3: The Sad Drop: Most common emotional crash – Whining, crying and depression, feeling blue, out of it emotionally on the sad side
#4: The Mad Drop: Next most common emotional crash – Anger, rage, exceeding sensitivity to small insults, kick the wall, throw a chair
#5: The Whatever Drop: Less frequent but often seen as apathetic in association – Who cares? – not me, whatever, I’m gone…
#6: The Energy Drop: I simply can’t move. I’m not able to do anything but sleep. Without a stimulant I can’t move
#7: The Combo Drop: Puzzling mixed symptoms ask for a more comprehensive perspective that combines these provocative insights. Each of these drops reveals a specific underlying challenge that can be addressed if correctly recognized and assessed. Stay tuned and like this page below so your friends can review this very brief video on the details that really matter.

—————-

Leave a comment, and make sure to Subscribe Here > on > YouTube   – You’ll get email updates the moment we get them up.

Dr Charles Parker
Author: New ADHD Medication Rules – Brain Science & Common Sense
Connect & Subscribe To CorePsych News: This Link
Connect & Subscribe For YouTube Updates: This Link
Complimentary: 23 Special Report: Predictable Solutions For ADHD Medications

Enhanced by Zemanta
18 Comments
  1. A combination of the energy drop and the whatever drop describes me very well.

    After doing the IgG testing and finding out that I have a reaction to dairy, eggs, gluten, pinto beans and yeast respectively, I thought that eliminating them would fix it but it has been a couple of months and hasn’t really done much.

    I know I have a metabolic challenge cause I need to titrate my Vyvanse to 10 mg for me to not reach the top but I’d love to have this handled as I feel like I cannot get up without Vyvanse and then later feel apathetic after taking it. It’s very unusual and you have helped me out a lot and I hope to find the answer to it on your site. Thanks for all the great value you provide to us!

    • I tried adding Wellbutrin 150 mg to help me deal with the sleeping and fatigue issue but it has made me more obsessive and I felt really stupid cause my memory was just horrible on it. After stopping it and thinking I may have a serotonin imbalance, I tried out 25 mg of Zoloft and while it helped in reducing my anxiety, it made me sleep half the day.

      The metals RBC testing shows that I am a little higher on chromium and selenium but they are not high enough to seem significant so I’m rather confused on what’s going on and when I’m going to get better.

      • Sepand,
        Seeing this note encourages an even more specific process, as your liver sounds “constipated” from the burden for years. Do schedule a Brief Chat w Desiree at Services. A 15 min explanation will be helpful.
        cp

    • Sepand,
      Sounds like you’re significantly on that Path of increased awareness.
      The absolutely most challenging part of recovery from these issues is the time it takes for the adrenals to come back around. Your best bet – two items:
      1. a serious bowel restorative plan + added probiotics [e.g. GI Repair], and
      2. adrenal support – we have several adrenal supports including an Adrenal Complex thru Desiree at Services.
      No guarantees, but attention to those details often proves useful,
      cp

  2. Good video! I’m looking forward to learning how the PM drop side effects can give us clues to other contributory problems!
    This site is great! I’ve learned sooooo much in the last month through your site and the links it provides. I’ve learned tons through your links to Tom O’Bryan, Sean Croxton, Peter Osborne and the whole “Trifecta” sensitivity issue (milk,eggs,wheat). I’m continuing to educate myself so when I finally do make an appointment with you, I won’t be scattered in complete “ADD” confusion. I don’t want to get off the phone and say, “What did he say? Huh? What am I suppose to do?” It’s like I will have the map and you can just guide me through it!

    Talk to you soon!
    Mike

  3. Yes…., I am aware of a pm drop. However, I see it as part of a process….. For years I knew I was depressed; sometimes suicidal….(thanks to a canine friend, I didn’t do it on a particularly bleak day.) Now they say I have ADD with secondary depression. According to Dr. Amen’s profile….Limbic ADD? I am also retired with disabilities, (an accident at work), on a fixed income, and on Medicare. Most of what I have learned has been from reading and the internet…., thank you, Dr. Parker….Currently, I am on Vyvanse. I set an alarm clock for 8am to take my medication, (by nature I am NOT a morning person), and start the physical stretching necessary to meet the day. (I am still in bed with one of the dogs by my side.) I know exactly when the medication ‘kicks in.’ I get up, get a nourishing breakfast, and meet the day.
    This, the beginning of 2014, finds me more capable than I have ever been in working with the situations I find myself with….; many as a result of ADD. Keeping to my morning regimen, I’m able to chip away, and work toward creating a more normal environment. I know I have a severe hearing loss and I’m reclusive….., but the internet has kept me connected with people.
    Yes….., I am aware of a pm drop…., but I continue to experiment with schedules and specific activity structure. AND I have my tablet by my bed to follow the latest You-Tube segments from Dr. Parker!

    • So right Pam,
      The process of understanding evolves with the kind of careful observations you are making about burn rate, metabolism and correctly dialing in the meds in a way that will help understand the comorbidities… those pesky guys that haunt the halls of Treatment Failure.

      Sounds like you’re well on the Path, but will nevertheless appreciate these next vids in the series. Will turn out another one not this weekend, but the following. This next one is, in a way, self explanatory, but odd as it may seem so completely overlooked by those thinking ADHD medications are only for school.

      Thanks for your kind remarks!! Have a great year.
      cp

Leave a Reply

Current day month ye@r *

Location – Contact

Patient Care | Desiree - Email
5029 Corporate Woods Dr
Suite 250
Va. Beach, VA, 23462, USA
Map - Travel Details
Phone: +1.757.671.1776
Fax: +1.757.473.3768
Dr Parker Speaking
Google+

Disclaimer

This material is provided for general educational purposes only and is not intended to constitute:

(i) direct medical advice or counseling,
(ii) the practice of medicine including psychiatry, psychology, psychotherapy or the provision of health care diagnosis or treatment,
(iii) the creation of a physician patient or clinical relationship, or
(iv) an endorsement, recommendation or sponsorship of any third party product or service by the sender or the sender's affiliates, agents, employees, consultants or service providers.

If you have or suspect that you have a medical problem, contact your health care provider promptly.